Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 170, NWS Albany, NY

August 25, 2007Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Aug 25, 2007, 7:17 PM EDT for Windham County, Vermont. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2007, 7:17 PM EDT (23:17 UTC)
Expired
Aug 25, 2007, 8:30 PM EDT
In force
73 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Windham County, VT

The radar

The Albany radar (KENX), 112 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 1:58 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1654 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 252318
SVRALY
VTC025-260030-
/O.NEW.KALY.SV.W.0170.070825T2317Z-070826T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
717 PM EDT SAT AUG 25 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINDHAM COUNTY IN SOUTHERN VERMONT...

* UNTIL 830 PM EDT

* AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
  WILMINGTON...OR ABOUT 8 MILES NORTHEAST OF NORTH ADAMS...AND MOVING
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTH OF WILMINGTON BY 725 PM EDT...
  GUILFORD CENTER BY 740 PM EDT...
  VERNON AND BRATTLEBORO BY 745 PM EDT...

THIS IS A DANGEROUS STORM. A WIND GUST OF 69 MPH WAS REPORTED AT THE 
NORTH ADAMS AIRPORT. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY 
FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4291 7293 4274 7293 4274 7251 4282 7257
      4294 7256

$$

JPV
1 follow-up statement
000 
WWUS51 KALY 252340
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
740 PM EDT SAT AUG 25 2007

VTC025-260030-
/O.CON.KALY.SV.W.0170.000000T0000Z-070826T0030Z/
WINDHAM VT-
740 PM EDT SAT AUG 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHERN WINDHAM COUNTY...

AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR WHITINGHAM...OR
ABOUT 10 MILES EAST OF NORTH ADAMS...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSONVILLE BY 745 PM EDT...
  HALIFAX...WEST HALIFAX...WHITNEYVILLE AND HARRISVILLE BY 750 PM
  EDT...
  GREEN RIVER...GROVE AND WEST GUILFORD BY 755 PM EDT...
  GUILFORD CENTER BY 800 PM EDT...
  VERNON BY 805 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4286 7290 4274 7293 4274 7251 4282 7257
      4292 7257

$$

JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:00 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Aug 25, 4:00 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
400 PM EDT SAT AUG 25 2007

.SYNOPSIS...
A HOT AND VERY HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH TONIGHT. THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE REGION THROUGH TONIGHT. SOME OF THE THUNDERSTORMS INTO
THIS EVENING MAY BE SEVERE. THE COLD FRONT WILL PASS THROUGH THE
AREA EARLY SUNDAY MORNING. THE AIR MASS BEHIND THE COLD FRONT WILL
BE LESS HUMID AND NOT AS WARM...BUT TEMPERATURES ON SUNDAY INTO
EARLY NEXT WEEK WILL REMAIN ABOVE NORMAL.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SURFACE LOW PRESSURE MOVING EAST-NORTHEAST ACROSS SOUTHERN CANADA
(JUST NORTH OF THE ST LAWRENCE VALLEY)...WITH A TRAILING COLD FRONT
LAGGING BACK THROUGH THE EASTERN GREAT LAKES REGION. THIS FRONT WILL
BE THE FOCUS FOR TRIGGERING CONVECTIVE ACTIVITY. SEVERE THUNDERSTORM
WATCH ALREADY ISSUED FOR THE NORTHERN TWO-THIRDS OF THE FCST AREA.
SPECIAL 18Z KALY SOUNDING SHOWED CAPES NEAR 5000 J/KG. ANY SEVERE
TSTMS LATE THIS AFTERNOON WILL AFFECT THE NW THIRD OF THE REGION
(SOUTHERN ADIRONDACKS...MOHAWK VALLEY AND LAKE GEORGE SARATOGA
REGION)...THEN TRANSITION SOUTHWARD INTO THE SCHOHARIE
VALLEY...CAPITAL DISTRICT AND SOUTHERN VERMONT EARLY THIS
EVENING...AND FURTHER SOUTH LATER THIS EVENING IF ACTIVITY REMAINS
SEVERE.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY/...THE
AFOREMENTIONED COLD FRONT IS FORECAST TO SLOW ITS SOUTHWARD PROGRESS
AND BECOME SOMEWHAT DIFFUSE ON SUNDAY...BUT LATEST MODEL RUNDS
INDICATE ONLY ABOUT THE SOUTHERN THIRD OF THE FORECAST AREA HAVE A
CHANCE FOR ANY SHOWERS/TSTMS ON SUNDAY...WITH THE REST OF THE AREA
DRY.

ALTHOUGH THE AIRMASS BEHIND THIS FRONT WILL BE LESS HUMID AND COOLER
THAN THE AIRMASS TODAY...TEMPS WILL REMAIN ABOVE NORMAL IN THE NEW
AIR MASS THROUGH TUESDAY AS IT SLOWLY BUILDS INTO THE REGION. THE
LARGE HIGH PRESSURE SYSTEM WILL ALSO PRODUCE MAINLY CLEAR TO PARTLY
CLOUDY SKIES SUNDAY NIGHT THROUGH TUESDAY WITH NO PCPN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
RESPITE FROM THE HUMIDITY WILL BE SHORT AS MORE HUMID AIR WILL BEGIN
TO RETURN TUESDAY NIGHT AND WILL REMAIN IN PLACE UNTIL ANOTHER MORE
SIGNIFICANT COLD FRONT MOVES THROUGH LATER IN THE WEEK (MOST LIKELY
LATE WEDNESDAY NIGHT OR THURSDAY).

HIGHS WEDNESDAY WILL REMAIN ABOVE NORMAL...WITHA RETURN TO
SEASONABLE TEMPS THUSDAY AS THE COLD FRON SLOWLY EXITS THE
REGION...AND NORMAL OR SLIGHTLY BELOW TEMPS FRIDAY AND SATURDAY.

CHANCE POPS IN THE FORECAST WEDNESDAY THROUGH THURSDAY NIGHT
ASSOCIATED WITH THE COLD FRONTAL PASSAGE. MOST GUIDANCE SUGGESTS
THAT FROM WILL CLEAR THE REGION EARLY THURSDAY WITH MAINLY DRY
WEATHER AFTER THAT. HOWEVER...SOME PREVIOUS MODEL RUNS SUGGESTED
THIS COLD FRONT COULD SLOW DOWN FOR A TIME...SO HAVE HAVE LEFT LOW
CHANCE POPS IN THE FORECAST INTO THURSDAY NIGHT.

&&

.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
MVFR VSBY SHOULD CONTINUE THROUGH THE AFTERNOON DUE TO PERSISTENT
HAZE. SOME MIXING HAS OCCURRED ACROSS PORTIONS OF CENTRAL
NY...HOWEVER VERY HIGH DEWPOINTS CONTINUING ACROSS EASTERN NY. SOME
IMPROVEMENT MAY OCCUR EARLY THIS EVENING...BUT WILL KEEP VSBY IN
MVFR RANGE WITH THIS TAF ISSUANCE. THE OTHER ISSUE OF THE DAY WILL
BE THE POTENTIAL FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THIS
EVENING. STRONG CAP IN PLACE HAS LIMITED CONVECTIVE DEVELOPMENT THUS
FAR. HOWEVER...A COLD FRONT DROPPING SOUTHEAST ACROSS SOUTHERN
ONTARIO AND MICHIGAN SHOULD TRIGGER ISOLATED TO SCATTERED
THUNDERSTORMS. KGFL TO KALB CORRIDOR SHOULD BE AFFECTED STARTING
AROUND 21Z-22Z...WITH ACTIVITY PUSHING SOUTHWARD THIS EVENING TO
NEAR KPOU AROUND 00Z-01Z. SINCE COVERAGE IS NOT EXPECTED TO BE
WIDESPREAD AND STORMS HAVE YET TO DEVELOP...WILL JUST MENTION VCSH
AND CB IN CLOUD GROUP FOR NOW. IFR CONDITIONS WILL BE POSSIBLE
WITHIN ANY THUNDERSTORMS. LATER TONIGHT AS THE COLD FRONT GRADUALLY
SLIDES SOUTHWARD THROUGH THE REGION...SHOWERS AND STORMS SHOULD END
BUT STILL A GOOD DEAL OF MID LEVEL CLOUDS WILL BE AROUND...SO
RADIATION FOG IS NOT ANTICIPATED. HOWEVER...WITH LOW LEVEL MOISTURE
IN PLACE THERE WILL LIKELY BE AT LEAST MVFR VSBY RESTRICTIONS IN
BR/HZ. WINDS WILL TURN NORTHWEST SUNDAY MORNING...ESPECIALLY ONCE
MIXING COMMENCES WITH VFR CONDITIONS RETURNING. THERE COULD BE A
ROGUE SHOWER AT KPOU SUNDAY MORNING INTO EARLY AFTERNOON.

SUN...VFR...ISOLD SHRA/TSRA SOUTH OF KALB.
MON...VFR...NO SIG WX.
TUE...VFR...NO SIG WX.
WED...VFR/MVFR...ISOLATED AFTN SHRA/TSRA.

&&

.FIRE WEATHER...
VERY WARM AND HUMID CONDITIONS WILL PREVAIL IN ADVANCE OF A COLD
FRONT THROUGH TONIGHT. THIS FRONT WILL PROVIDE SCATTERED SHOWERS AND
THUNDERSTORMS WITH SOME HEAVY RAINFALL POSSIBLE FROM LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS. SOUTH TO SOUTHWEST WINDS OF 10
TO 15 MPH WITH GUSTS TO 20 MPH LATE THIS AFTERNOON...WILL SHIFT TO
THE NORTHWEST BEHIND THE FRONT BY SUNDAY MORNING AND DECREASE TO
AROUND 5 TO 10 MPH. RELATIVE HUMIDITY VALUES WILL RECOVER TO NEAR
100 PERCENT OVERNIGHT. SLIGHTLY LESS HUMID AIR WILL MOVE IN FOR
SUNDAY...WITH NORTHWEST WINDS AROUND 5 TO 10 MPH. MINIMUM RELATIVE
HUMIDITIES WILL RANGE FROM MAINLY 50 TO 60 PERCENT. THERE WILL BE A
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN AREAS...AS THE
AFOREMENTIONED COLD FRONT SLOWS ITS PROGRESS.

&&

.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED OVER THE NEXT SEVERAL DAYS.
RIVER FLOWS CONTINUE TO RUN BELOW NORMAL FOR THIS TIME OF YEAR. A
VERY WARM AND HUMID AIR MASS WILL PERSIST THROUGH TONIGHT...WITH
ONLY A SLIGHT DECREASE IN HUMIDITY LEVELS ON SUNDAY. IN ADVANCE OF
AND ALONG A COLD FRONT THAT WILL GRADUALLY MOVE SOUTHEAST THROUGH
THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE ADIRONDACKS AND MOHAWK VALLEY LATER THIS
AFTERNOON...AND EVENTUALLY MOVE INTO THE CAPITAL DISTRICT AND AREAS
SOUTH AND EAST THIS EVENING INTO THE OVERNIGHT HOURS.

BASIN AVERAGE RAINFALL AMOUNTS WILL BE RATHER LIGHT WITH GENERALLY
LESS THAN ONE QUARTER INCH...WITH LITTLE RIVER RESPONSE.
HOWEVER...WITH MOIST AIR MASS IN PLACE HEAVY DOWNPOURS WILL BE
POSSIBLE WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES...WHICH
MAY LEAD TO SOME MINOR FLOODING OF URBAN AND POOR DRAINAGE
LOCATIONS. SHARP RISES COULD OCCUR ON STREAMS IN THE IMMEDIATE AREA
OF ANY HEAVY RAIN. LARGER STREAMS AND RIVERS WILL ONLY SHOW SLIGHT
INCREASES IN FLOW AND MOST OF THE RAIN WILL SOAK INTO THE GROUND.
THE COLD FRONT WILL SLOW ITS SOUTHWARD PROGRESS BUT WEAKEN ON
SUNDAY. SO THERE WILL BE A LOW CHANCE OF SHOWERS AND THUNDERSTORMS
SOUTH OF ALBANY...WITH GENERALLY LIGHT BASIN AVERAGE RAINFALL
AMOUNTS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Aug 25, 2:10 PM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
210 PM EDT SAT AUG 25 2007

NYZ032-033-038>043-047>054-082>084-VTZ013>015-261100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
210 PM EDT SAT AUG 25 2007

...SEVERE THUNDERSTORM WATCH 650 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...
THE MOHAWK AND SCHOHARIE VALLEYS...THE LAKE GEORGE SARATOGA
REGION...THE CAPITAL DISTRICT...AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MID OR LATE THIS
AFTERNOON. THEY WILL BECOME MORE NUMEROUS BY EVENING AS A COLD
FRONT APPROACHES THE REGION. SOME OF THESE STORMS MAY BE SEVERE
WITH DAMAGING WINDS THE PRIMARY THREAT. TORRENTIAL DOWNPOURS MAY
CAUSE FLOODING OF ROADS...UNDERPASSES...AND PARKING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES. IN
EAST CENTRAL NEW YORK...ALBANY...HERKIMER...SARATOGA...WARREN...
FULTON...MONTGOMERY...SCHENECTADY...WASHINGTON...HAMILTON...
RENSSELAER AND SCHOHARIE. IN SOUTHERN VERMONT...BENNINGTON AND
WINDHAM.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-261100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
210 PM EDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS...THE
MID HUDSON VALLEY...BERKSHIRE COUNTY AND LITCHFIELD COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE
WITH DAMAGING WINDS THE PRIMARY THREAT. TORRENTIAL DOWNPOURS MAY
CAUSE FLOODING OF ROADS...UNDERPASSES...AND PARKING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE THUNDERSTORMS MAY PERSIST THROUGH SUNDAY. THEY
ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 25, 5:43 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
543 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     KINGSBURY               43.36N 73.53W
08/25/2007                   WASHINGTON         NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN ON STATE ROUTE 149 BETWEEN ROUTE 4
            AND COUNTY ROUTE 41.

&&

FRUGIS
Special weather statement, Aug 25, 6:05 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT SAT AUG 25 2007

NYZ051-052-061-252230-
WESTERN ALBANY NY-EASTERN COLUMBIA NY-EASTERN ALBANY NY-
605 PM EDT SAT AUG 25 2007

...STRONG THUNDERSTORMS IN ALBANY AND COLUMBIA COUNTIES...

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LATHAM TO FEURA BUSH
TO WESTERLO...OR ALONG A LINE EXTENDING FROM LATHAM TO DELMAR TO 16
MILES SOUTHWEST OF DELMAR...AND MOVING EAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
SELKIRK BY 610 PM EDT
RAVENA BY 615 PM EDT
CHATHAM AND 7 MILES WEST OF NEW LEBANON BY 630 PM EDT

RAINFALL AMOUNTS WITH THESE STORMS WILL RANGE FROM A TENTH TO
LOCALLY A QUARTER OF AN INCH.

HWJIV
Local storm report, Aug 25, 6:51 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
651 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     BETHLEHEM CENTER        42.60N 73.79W
08/25/2007                   ALBANY             NY   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN THROUGHOUT THE TOWN OF
            BETHLEHEM.

&&

FRUGIS
Local storm report, Aug 25, 6:54 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
654 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     RENSSELAER              42.64N 73.74W
08/25/2007                   RENSSELAER         NY   LAW ENFORCEMENT

            TREE DOWN ON WIRES.

&&

FRUGIS
Local storm report, Aug 25, 7:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
709 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     WEST WINFIELD           42.88N 75.19W
08/25/2007                   HERKIMER           NY   LAW ENFORCEMENT

            TREE AND WIRES DOWN.

0645 PM     TSTM WND DMG     WARREN                  42.85N 74.92W
08/25/2007                   HERKIMER           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

FRUGIS
Local storm report, Aug 25, 7:15 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND GST     NORTH ADAMS             42.69N 73.11W
08/25/2007  M70 MPH          BERKSHIRE          MA   ASOS

            MEASURED GUST OF 60 KNOTS

&&

FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:15 PM EDTSevere Thunderstorm WarningALYBennington44 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.